home › The Candida Forum › Candida Questions › Acid blocker therapy – how to minimize risks during treatment › Reply To: Acid blocker therapy – how to minimize risks during treatment
Do you experience heartburn?
Yes, heartburn, pain in the stomach, even pain in my chest which I believe is caused by the stomach, and often I think nausea is caused by the acid not die-off or candida. I feel the burning from the stomach and often raising up to my throat. This is why I do believe that erosion is caused by excess acid, or perhaps hernia contributes to acid being pushed back or something. I was fine until I started eating large meal portions lots of salads and lemon water (remember I was complaining about it bothering me, I often feel the pinching pain in my stomach after having it).
Do you have any advice for me Able? I feel that I must take it but also that it will set me back in my treatment. I was finally making small steps towards healing and kind of see the light at the end of the tunnel 🙂